Translator Disclaimer
October 2020 Discrete line integral on uniform grids: Probabilistic interpretation and applications
Nikolai Kolev
Braz. J. Probab. Stat. 34(4): 821-843 (October 2020). DOI: 10.1214/19-BJPS454

Abstract

Following the methodology developed by (Comput. Math. Appl. 33 (1997) 81–104), we define a discrete version of gradient vector and associated line integral along arbitrary path connecting two nodes of uniform grid. An exponential representation of joint survival function of bivariate discrete non-negative integer-valued random variables in terms of discrete line integral is established. We apply it to generate a discrete analogue of the Sibuya-type aging property, incorporating many classical and new bivariate discrete models. Several characterizations and closure properties of this class of bivariate discrete distributions are presented.

Citation

Download Citation

Nikolai Kolev. "Discrete line integral on uniform grids: Probabilistic interpretation and applications." Braz. J. Probab. Stat. 34 (4) 821 - 843, October 2020. https://doi.org/10.1214/19-BJPS454

Information

Received: 1 January 2019; Accepted: 1 August 2019; Published: October 2020
First available in Project Euclid: 25 September 2020

MathSciNet: MR4153644
Digital Object Identifier: 10.1214/19-BJPS454

Rights: Copyright © 2020 Brazilian Statistical Association

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.34 • No. 4 • October 2020
Back to Top